# SDR DALA2016110608307

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER RT ANGLE AT THE AFT CABIN BULKHEAD DOOR.  THE DAMAGED AREA WAS REPAIRED IAW SRM 52-10-02-2R REPAIR 16 PARAGRAPH 4 B (2).
